# SDR UALA2011041201762

- Difficulty date: April 10, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,527 hours, 10,072 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Blg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN BODY, OUTBOARD LOWER LANDING GEAR DOOR DAMAGED.  RMV'D MLG OUTBD BODY LOWER DOOR PER MM.  REINSTALLED SERVICABLE DOOR.  CHECKED DOOR ADJUSTMENT.
